Advanced search

Defining functions for multiple Hopf bifurcations.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Govaerts, Willy, J GUCKENHEIMER, and A KHIBNIK. 1997. “Defining Functions for Multiple Hopf Bifurcations.” Siam Journal on Numerical Analysis 34 (3): 1269–1288.
APA
Govaerts, W., GUCKENHEIMER, J., & KHIBNIK, A. (1997). Defining functions for multiple Hopf bifurcations. SIAM JOURNAL ON NUMERICAL ANALYSIS, 34(3), 1269–1288.
Vancouver
1.
Govaerts W, GUCKENHEIMER J, KHIBNIK A. Defining functions for multiple Hopf bifurcations. SIAM JOURNAL ON NUMERICAL ANALYSIS. 1997;34(3):1269–88.
MLA
Govaerts, Willy, J GUCKENHEIMER, and A KHIBNIK. “Defining Functions for Multiple Hopf Bifurcations.” SIAM JOURNAL ON NUMERICAL ANALYSIS 34.3 (1997): 1269–1288. Print.
@article{183549,
  author       = {Govaerts, Willy and GUCKENHEIMER, J and KHIBNIK, A},
  issn         = {0036-1429},
  journal      = {SIAM JOURNAL ON NUMERICAL ANALYSIS},
  language     = {eng},
  number       = {3},
  pages        = {1269--1288},
  title        = {Defining functions for multiple Hopf bifurcations.},
  volume       = {34},
  year         = {1997},
}